MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM; FEMUR INTRAMEDULLARY NAIL

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM; FEMUR INTRAMEDULLARY NAIL
Model Number P10.7-80B275
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been received for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information.
 
Event or Problem Description
It was reported that during a surgery to recharge the precice nail neither the fast distractor max nor the erc were able to retract the nail despite numerous attempts.The erc showed there was a connection between magnets with a green check mark but there was no actual movement of the nail.The nail was then removed and tested on the back table with no success.The nail had been extracted to 78 mm prior to the recharge surgery.Post-op, the patient reported that during his final distractions with the erc via the prescription he was hearing a clunking sound.His prescribed treatment was.33 mm x 3 times a day.

Brand Name
PRECICE® INTRAMEDULLARY LIMB LENGTHENING SYSTEM
Common Device Name
FEMUR INTRAMEDULLARY NAIL
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24295164
Report Number3006179046-2026-00102
Device Sequence Number9388501
Product Code HSB
UDI-Device Identifier00812258020262
UDI-Public812258020262
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K220234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP10.7-80B275
Device Lot Number4061916
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Patient Weight80 KG
Patient EthnicityHispanic